# SDR DALA2022050203087

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,043 hours, 29,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 INDICATION OF DEFECT NOTED ON THE L/H #1 ENG PYLON #2 OPEN HOLE AT THE 7-9 OCLOCK POSITION LOOKING AFT IN THE FITTING LAYER ONLY . VISUAL CONFIRMATION OF INDICATION IS PITTING CORROSION. CORRECTIVE ACTION: COMPLIED WITH ER/A 598798-14AD REV ORIGINAL, ON L/H WING UPPER FITTING AT FWD DRAG FITTINGS, HOLE #2. REFERENCE LOG PAGES 2211093, 2211095 AND 2211097 FOR FOLLOW ON INSPECTIONS. (2213740)
